# SDR HNAA2013022700095

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 42,144 hours, 45,519 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: De Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN ALL MODES, RT MOST INBD DEICE BOOT WILL NOT INFLATE AND HAS NO INDICATION.  PATCHED L/E AS NEEDED IAW AMM 30-10-48.  OPS CHECKED GOOD.  OK FOR SERVICE.
